# SDR SIMA20140221002

- Difficulty date: February 21, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 34,588 hours, 31,278 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Control Valve
- Part number: 325153582
- Part serial: 1527
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

E1 ATS SOV OPN EICAS MESSAGE CAME ON AT LEAST 10 TIMES IN FLIGHT.  R & R NR 1 ENG AT STARTER CONTROL VLV IAW 45-AMM-80-10-02, OPERATIONS CHECKED GOOD.
